Differential and Integral Equations

Energy decay estimates for wave equations with a fractional damping

Ryo Ikehata and Masato Natsume

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the Cauchy problem in ${\bf R}^{n}$ for wave equations with a fractional damping. We generalize partially the previous results due to[12], and derive sharp decay estimates for the total energy and the $L^{2}$-norm of solutions based on the energy method in the Fourier space.

Article information

Source
Differential Integral Equations, Volume 25, Number 9/10 (2012), 939-956.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012376

Mathematical Reviews number (MathSciNet)
MR2985688

Zentralblatt MATH identifier
1274.35216

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations 35L05: Wave equation 35B33: Critical exponents 35B40: Asymptotic behavior of solutions

Citation

Ikehata, Ryo; Natsume, Masato. Energy decay estimates for wave equations with a fractional damping. Differential Integral Equations 25 (2012), no. 9/10, 939--956. https://projecteuclid.org/euclid.die/1356012376


Export citation